MAUDE Adverse Event Report: SYNTHES GMBH 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 22; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 22; SCREW, FIXATION, BONE
Model Number 02.211.022
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional product code: hrs.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the item number was 02.211.022 x 1 was missing the package was empty.It was completely sealed but item was missing product from plastic package.There was no patient involvement.This report is for one (1) 2.7 va lckng scr slf-tpng t8 sd rec 22.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: manufacturing location: (b)(4).Manufacturing date: 21-sep-2022.Part number: 02.211.022, 2.7mm va lckng screw slf-tpng with t8 stardrive recess 22mm lot number: 2050p80.Lot quantity: 235.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿empty package¿ does not indicate breakage of the screw.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The photo was returned to depuy synthes for evaluation.The depuy synthes team forwarded the photo to jabil monument which conducted a visual inspection of the returned device from the photo.Visual analysis of the returned sample was performed on the 2.7 va lckng scr slf-tpng t8 sd rec 22.The affected part was not returned to jabil monument.Photographic evidence was provided that displayed the complaint condition.The photographic evidence provided revealed that the 2.7mm va lckng scr slf-tpng with tb stardrive recess 22mm package had no holes or damage, perforations were intact, all seals were intact, and there was no product contained in the package.A dimensional inspection was not performed since the device was not returned.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the 2.7 va lckng scr slf-tpng t8 sd rec 22.The root cause of the complaint condition can be confirmed due to the manufacturing issue.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 22
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16864675
Report Number8030965-2023-05688
Device Sequence Number5478569
Product Code HWC
UDI-Device Identifier10886982053626
UDI-Public(01)10886982053626
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.022
Device Catalogue Number02.211.022
Device Lot Number2050P80
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown